Entropie de l'image inverse d'une application
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 237-250.
@article{BSMF_1992__120_2_237_0,
     author = {Langevin, R\'emi and Przytycki, F\'elix},
     title = {Entropie de l'image inverse d'une application},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {237--250},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {2},
     year = {1992},
     doi = {10.24033/bsmf.2185},
     zbl = {0757.58023},
     mrnumber = {94b:58085},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2185/}
}
TY  - JOUR
AU  - Langevin, Rémi
AU  - Przytycki, Félix
TI  - Entropie de l'image inverse d'une application
JO  - Bulletin de la Société Mathématique de France
PY  - 1992
DA  - 1992///
SP  - 237
EP  - 250
VL  - 120
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2185/
UR  - https://zbmath.org/?q=an%3A0757.58023
UR  - https://www.ams.org/mathscinet-getitem?mr=94b:58085
UR  - https://doi.org/10.24033/bsmf.2185
DO  - 10.24033/bsmf.2185
LA  - fr
ID  - BSMF_1992__120_2_237_0
ER  - 
%0 Journal Article
%A Langevin, Rémi
%A Przytycki, Félix
%T Entropie de l'image inverse d'une application
%J Bulletin de la Société Mathématique de France
%D 1992
%P 237-250
%V 120
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2185
%R 10.24033/bsmf.2185
%G fr
%F BSMF_1992__120_2_237_0
Langevin, Rémi; Przytycki, Félix. Entropie de l'image inverse d'une application. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 2, pp. 237-250. doi : 10.24033/bsmf.2185. http://archive.numdam.org/articles/10.24033/bsmf.2185/

[F] Fatou (P.). - Sur les équations fonctionnelles, Bull. Soc. Math. France, t. 47, 1919, p. 161-271 et t. 48, 1920, p. 208-314. | EuDML | JFM | Numdam

[G-L-W] Ghys (E.), Langevin (R.) et Walczak (P.). - Entropie géométrique des feuilletages, Acta Math., t. 160, 1988, p. 105-142. | MR | Zbl

[L-W] Langevin (R.) et Walczak (P.). - Entropie d'une dynamique, C.R. Acad. Sci. Paris, 1991. | MR | Zbl

[Lyu1] Lyubich (M.). - Entropy of analytic endomorphisms of the Riemann sphere, Functional Anal. Appl., t. 15.4, 1981, p. 83-84. | MR | Zbl

[Lyu2] Lyubich (M.). - Entropy properties of rational endomorphisms of the Riemann sphere, Ergodic Theory Dynamical Systems, t. 3, 1983, p. 351-386. | MR | Zbl

[N-P] Nitecki (Z.) and Przytycki (F.). - The entropy of the relation inverse to a map II, Preprint, 1990.

[P] Przytycki (F.). - On the Perron-Frobenius-Ruelle operator for rational maps on the Riemann sphere and for Hölder continuous functions, Bol. Soc. Brasil. Mat., t. 20, 2, 1990, p. 95-125. | MR | Zbl

[P-U-Z] Przytycki (F.), Urbanski (M.), and Zdunik (A.). - Harmonic Gibbs and Haudorff measures on repellers for holomorphic maps, Partie I in Ann. of Math., n° 130, 1989, p. 1-40 et partie II à paraître dans Studia Math. n° 97.3. | EuDML | MR | Zbl

Cited by Sources: